- -

Conjunto de alcanzabilidad de un sistema mecánico controlable y condiciones de estabilidad robusta

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Conjunto de alcanzabilidad de un sistema mecánico controlable y condiciones de estabilidad robusta

Show full item record

Temoltzi-Ávila, R.; Ávila-Pozos, R. (2020). Conjunto de alcanzabilidad de un sistema mecánico controlable y condiciones de estabilidad robusta. Revista Iberoamericana de Automática e Informática industrial. 17(3). https://doi.org/10.4995/riai.2020.11938

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/147660

Files in this item

Item Metadata

Title: Conjunto de alcanzabilidad de un sistema mecánico controlable y condiciones de estabilidad robusta
Secondary Title: Attainability set of a mechanical controlable system and conditions of robust stability
Author: Temoltzi-Ávila, R. Ávila-Pozos, R
Issued date:
Abstract:
[ES] Como aplicación de la solución del problema sobre la variación máxima de las amplitudes de oscilación de las soluciones de un sistema de ecuaciones diferenciales con una perturbación externa, el cual describe la ...[+]


[EN] In this work, the boundary of the attainabbility set of a second order differential equation with an external perturbation is determined numerically, using the solution of the problem of the maximum variation of the ...[+]
Subjects: Ecuaciones diferenciales , Sistemas de control no lineal , Perturbaciones , Estabilidad robusta , Differential equations , Nonlinear systems of control , Perturbations , Robust stability
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Revista Iberoamericana de Automática e Informática industrial. (issn: 1697-7912 ) (eissn: 1697-7920 )
DOI: 10.4995/riai.2020.11938
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/riai.2020.11938
Type: Artículo

References

Aleksandrov, V. V., Aleksandrova, O. V., Konovalenko, I., Tikhonova, K. V., 2016. Perturbed stable systems on a plane. Part 1. Moscow University Mechanics Bulletin 71 (5), 108-113. https://doi.org/10.3103/S0027133016050022

Aleksandrov, V. V., Alexandrova, O. V., Prikhod'ko, I. P., Telmotzi-Auila, R., 2007. Synthesis of self-oscillations. Moscow University Mechanics Bulletin 62 (3), 65-68. https://doi.org/10.3103/S0027133007030016

Aleksandrov, V. V., Reyes-Romero, M., Sidorenko, G. Y., Temoltzi-Auila, R., 2010. Stability of controlled inverted pendulum under permanent horizontal perturbations of the supporting point. Mechanics of Solids 45 (2), 187-193. https://doi.org/10.3103/S0025654410020044 [+]
Aleksandrov, V. V., Aleksandrova, O. V., Konovalenko, I., Tikhonova, K. V., 2016. Perturbed stable systems on a plane. Part 1. Moscow University Mechanics Bulletin 71 (5), 108-113. https://doi.org/10.3103/S0027133016050022

Aleksandrov, V. V., Alexandrova, O. V., Prikhod'ko, I. P., Telmotzi-Auila, R., 2007. Synthesis of self-oscillations. Moscow University Mechanics Bulletin 62 (3), 65-68. https://doi.org/10.3103/S0027133007030016

Aleksandrov, V. V., Reyes-Romero, M., Sidorenko, G. Y., Temoltzi-Auila, R., 2010. Stability of controlled inverted pendulum under permanent horizontal perturbations of the supporting point. Mechanics of Solids 45 (2), 187-193. https://doi.org/10.3103/S0025654410020044

Boyd, S., Ghaoui, L.E., Feron, E., Balakrishnan, V., 1994. Linear matrix inequalities in system and control theory. SIAM, Philadelphia. https://doi.org/10.1137/1.9781611970777

Bugrov, D. I., Formals'kii, A. M., 2017. Time dependence of the attainability regions of third order systems. Journal of Applied Mathematics and Mecha- nics 81, 106-113. https://doi.org/10.1016/j.jappmathmech.2017.08.004

Bugrov, D.I., 2016. Estimation of the attainability set for a linear system based on a linear matrix inequality. Moscow University Mathematics Bulletin 71, 253-256. https://doi.org/10.3103/S0027132216060061.

Dyskin, A. V., Pasternak, E., Pelinovsky, E., 2012. On the dynamics of oscilators with bi-linear damping and stiffness. Journal of Sound and Vibration 331, 2856-2873. https://doi.org/10..1016/j.jsv.2012.01.031

Elishakoff, I., Ohsaki, M., 2010. Optimization and anti-optimization of structures under uncertainty. Imperial College Press, London. https://doi.org/10.1142/p678

Elsgoltz, L., 1969. Ecuaciones diferenciales y cálculo variacional. Mir, Moscú.

Formal'skii, A. M., 2010. On the synthesis of optimal control for second order systems. Doklady Mathematics 81, 164-167. https://doi.org/10.1134/S1064562410010448

Fridman, E., Shaked, U., 2010. On reachable sets for linear systems with delay and bounded peak inputs. Automatica 39, 2005-2010. https://doi.org/10.1016/S0005- 1098(03)00204-8.

Gomez, L.M., Botero, H., Alvarez, H., di Sciascio, F., 2015. Análisis de la controlabilidad de estado de sistemas irreversibles mediante teoría de conjuntos. Revista Iberoamericana de Automática e Informática industrial 12, 145-153. https://doi.org/10.1016/j.riai.2015.02.002.

Gusev, M.I., 2012. External estimates of the reachability sets of nonlinear controlled systems. Automation and Remote Control 73, 450-461. https://doi.org/10.1134/S0005117912030046.

Gusev, M.I., 2014. Internal approximations of reachable sets of control systems with state constraints. Proceedings of the Steklov Institute of Mathematics 287, 77-92. https://doi.org/10.1134/S0081543814090089.

Holzinger, M.J., Scheeres, D.J., 2011. Reachability set subspace computation for nonlinear systems using sampling methods. 2011 50th IEEE Conference on Decision and Control and European Control Conference , 7317- 7324. https://doi.org/10.1109/CDC.2011.6160728.

Ibrahim, R. A., 2009. Vibro-impact dynamics. Modelling, mapping and applications. Springer-Verlag, Berling. https://doi.org/10.1007/978-3-642-00275-5_8

Kumkov, S.S., Zharinov, A.N., 2004. Constructing attainability sets for nonlinear controlled systems in the plane. IFAC Proceedings Volumes 37, 158- 168. https://doi.org/10.1016/j.jmaa.2007.01.109. iFAC Workshop GSCP-04: Generalized solutions in control problems, Pereslavl-Zalessky, Russia, September 21-29, 2004.

Kurzhanski, A., Valyi, I., 1999. Ellipsoidal calculus for estimation and control. Systems & Control: Foundations & Applications. Birkhäuser, Boston.

Ma, Y., Agarwal, M., Banerjee, S., 2006. Border collision bifurcations in a soft impact system. Physics Letters A 354, 281-287. https://doi.org/10.1016/j.physleta.2006.01.025

Natsiavas, S., 1990. On the dynamics of oscillators with bi-linear damping and stiffness. International Journal of Non-Linear Mechanics 25(5), 535-554. https://doi.org/10.1016/0020-7462(90)90017-4

Parshikov, G.V., Matviychuk, A.R., 2017. On resource-efficient algorithm for non-linear systems approximate reachability set construction. AIP Conference Proceedings 1895, 120007. https://doi.org/10.1063/1.5007424.

Pitarch, J.L., Sala, A., Arino, C.V., 2015. Estabilidad de sistemas Takagi-Sugeno bajo perturbaciones persistentes: estimación de conjuntos inescapables. Revista Iberoamericana de Automática e Informática industrial 12, 457-466. https://doi.org/10.1016/j.riai.2015.09.007.

Shen, C., Zhong, S., 2011. The ellipsoidal bound of reachable sets for linear neutral systems with disturbances. Journal of the Franklin Institute 348, 2570-2585. https://doi.org/10.1016/j.jfranklin.2011.07.017.

Vinnikov, E.V., 2015. Construction of attainable sets and integral funnels of nonlinear controlled systems in the Matlab environment. Computational Mathematics and Modeling 26, 107-119. doi:10.1007/s10598-014-9259-5

Weger, J. D., der Water, V. V., 2000. Grazing impact oscillations. Physical Review E 62, 2030-2041. https://doi.org/10.1103/PhysRevE.62.2030

Yakubovich, V. A., Leonov, G. A., Gelig, A. K., 2004. Stability of stationary sets in control systems with discontinuous nonlinearities. Series on Stability, Vibration and Control of Systems. World Scientific, New Jersey. https://doi.org/10.1142/5442

Zhermolenko, V. N., 1980. Sobre el problema de Bulgakov referente a la desviación máxima de un sistema oscilatorio de segundo orden. Vestn. Mosk. Univ. Ser. 1: Mat. Mekh. 2, 87-91, [En ruso].

Zhermolenko, V. N., 2007. Maximum deviation of oscillating system of the second order with external and parametric disturbances. Journal of Computer and Systems Sciences International 46, 407-411. https://doi.org/10.1134/S1064230707030094

[-]

This item appears in the following Collection(s)

Show full item record